# SDR AALA202201215115

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737*
- Aircraft serial: 33343
- Aircraft time: 14,433 hours, 5,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR/ SEAT LIGHT AT SEAT 21C IS HANGING FROM SEAT. REINSTALLED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21C. CHECKED OK PER AMM 33-51-11.
